Mathematical Problems in Engineering

Mathematical Problems in Engineering / 1996 / Article

Open Access

Volume 2 |Article ID 750801 |

D. G. Lainiotis, K. N. Plataniotis, Michail Papanikolaou, Paraskeuas Papaparaskeva, "Discrete Riccati equation solutions: Distributed algorithms", Mathematical Problems in Engineering, vol. 2, Article ID 750801, 14 pages, 1996.

Discrete Riccati equation solutions: Distributed algorithms

Received02 Aug 1995


In this paper new distributed algorithms for the solution of the discrete Riccati equation are introduced. The algorithms are used to provide robust and computational efficient solutions to the discrete Riccati equation. The proposed distributed algorithms are theoretically interesting and computationally attractive.

Copyright © 1996 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

More related articles

 PDF Download Citation Citation
 Order printed copiesOrder

Article of the Year Award: Outstanding research contributions of 2020, as selected by our Chief Editors. Read the winning articles.